# SDR 2005UALA00927

- Difficulty date: August 17, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 35,258 hours, 12,634 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR SUPPORT 66-70 CORRODED.    AMIS STATUS SHOWS THAT THE FLOOR SUPPORT WAS REPAIRED.  REPAIRED OR REPLACED FLOOR SUPPORT IN ACCORDANCE WITH THE SRM.
